Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Available Online August 2016.
- https://doi.org/10.2991/cset-16.2016.59How to use a DOI?
- Generalized trigonometric functions, generalized hyperbolic functions, Shafer-Fink inequality, Wilker-type inequality
- Some classical inequalities for trigonometric and hyperbolic functions, such as Shafer-Fink inequality, Shafer-Fink type inequality, and Wilker-type inequality, are generalized to the case of generalized functions. A conjecture posed by Klen, Vuorinen and Zhang [Journal of Mathematical Analysis and Applications, 409 (2014) 521-529] is proved.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - CONF AU - Baoju Sun PY - 2016/08 DA - 2016/08 TI - Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions BT - 2016 International Conference on Computer Science and Electronic Technology PB - Atlantis Press SP - 251 EP - 254 SN - 2352-538X UR - https://doi.org/10.2991/cset-16.2016.59 DO - https://doi.org/10.2991/cset-16.2016.59 ID - Sun2016/08 ER -